# SDR SWAA980189

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND AFT SERVICE DOOR UPPER HINGE CUTOUT CRACKED.  REPAIRED PER BOEING SRM.
